# SDR 2005UALA01414

- Difficulty date: December 7, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 36,787 hours, 5,654 cycles
- Engine: Pwa PW4090
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT SAILTAIL COMPT LWR BKHD FITTING FAIL CONDUCTIVE TEST.  NR 1 ENGINE AFT SAILTAIL COMPT LWR BKHD FITTING FAILED CONDUCTIVE TEST BECAUSE OF HEAT DAMAGE.   MAJOR REPAIR WAS ACCOMPLISHED PER EVA UA-EVA-50816B.
